# SDR UPS07M50231

- Difficulty date: May 29, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO STA 1960 LONGERON R40 FOUND WITH CORROSION AS MARKED.  AFT CARGO STA 1950 TO 1960 LONG R40 REMOVED & TRIMMED OFF PER SRM 53-10-01 V1 R38.  HFEC INSP CARRIED OUT PER DAC NDTSPM R.13 06-10-01.001 & FOUND NO CRACK EVIDENT.  REP LONG & SPLICE FAB & FASTENER HOLES PICK UP PER SRM 53-10-00 V1 R38 & SRM 51-31-01 V2 R38.  REPAIR LONG & SPLICE INSTALLED & ACCESS FRAME & SHEAR CLIP INSTALLED PER SRM 51-31-01 V2 R38.
